MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA(TM) PLATE 3 LEVEL/51MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA(TM) PLATE 3 LEVEL/51MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 04.613.251
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling (2091)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Product has not been explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Facility and contact information is unknown.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history record review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an anterior cervical discectomy fusion (acdf) procedure at the c4-c7 levels on (b)(6) 2018.The patient was implanted with one (1) vectra 51mm plate, three (3) unknown 7mm spacers with central lumen, and one (1) 1cc vivigen pouch.Postoperatively, on (b)(6) 2018, the patient presented with difficulty swallowing, and on (b)(6) 2018, the patient presented with swelling in the neck.As of (b)(6) 2018, both events have resolved.Concomitant devices: vivigen (part: unknown, lot: unknown, quantity: 1cc); acf spacer-lordotic 7mm (part: 017207, lot: 00514025521027, quantity: 1); acf spacer-lordotic 7mm (part: 017207, lot: 00514025521028, quantity: 1); acf spacer-lordotic 7mm (part: 017207, lot: 00616061301055, quantity: 1).This report is for a titanium (ti) vectra(tm) plate 3 level/51mm.This is report 1 of 2 for (b)(4) and will capture the swelling in the neck.The patient¿s difficulty swallowing is captured in (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history record (dhr) review: part #: 04.613.251; lot #: 1-116-9.Provided lot number is not valid, this is not a 7-digits standard synthes lot number, therefore no dhr review possible.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI VECTRA(TM) PLATE 3 LEVEL/51MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7890236
Report Number2939274-2018-53847
Device Sequence Number16825871
Product Code KWQ
UDI-Device Identifier10705034737423
UDI-Public(01)10705034737423
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050451
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.613.251
Device Catalogue Number04.613.251
Device Lot Number11169
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date10/02/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERAPY DATE: (B)(6) 2018; THERAPY DATE: (B)(6) 2018
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient Weight69